# SDR DALA2022033102196

- Difficulty date: March 30, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767
- Aircraft serial: 29713
- Aircraft time: 83,543 hours, 15,421 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1802 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:PUR, CORRECTIVE ACTION: ALL SLIDE INDICATOR LIGHTS OPS TEST NML, NO FAULTS INDICATED. A/ C OK FOR SVC (2177110)
